On the solvability of elliptic boundary value problems on stratified sets
Differencialʹnye uravneniâ, Tome 34 (1998) no. 9, pp. 1289-1290
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_9_a18,
author = {O. M. Penkin and E. M. Bogatov and Yu. M. Kashkarov},
title = {On the solvability of elliptic boundary value problems on stratified sets},
journal = {Differencialʹnye uravneni\^a},
pages = {1289--1290},
year = {1998},
volume = {34},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_9_a18/}
}
TY - JOUR AU - O. M. Penkin AU - E. M. Bogatov AU - Yu. M. Kashkarov TI - On the solvability of elliptic boundary value problems on stratified sets JO - Differencialʹnye uravneniâ PY - 1998 SP - 1289 EP - 1290 VL - 34 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_9_a18/ LA - ru ID - DE_1998_34_9_a18 ER -
O. M. Penkin; E. M. Bogatov; Yu. M. Kashkarov. On the solvability of elliptic boundary value problems on stratified sets. Differencialʹnye uravneniâ, Tome 34 (1998) no. 9, pp. 1289-1290. http://geodesic.mathdoc.fr/item/DE_1998_34_9_a18/